A+Health Dye-Free Ibuprofen 200 Mg Mini Softgels, Pain Reliever/Fever Reducer (NSAID), 180 Count

A+HEALTH

A+Health Dye-Free Ibuprofen 200 Mg Mini Softgels, Pain Reliever/Fever Reducer (NSAID), 180 Count

S/178.74 S/297.89
Save 40% (S/119.15)
  • Order within 3 hours and 57 minutes to get between May 19 - May 25
  • Tracked Shipping on All Orders
  • 14-Day Returns
  • Secure Payments
  • 24/7 Customer Support
Buying Bulk?

Description

  • ACTIVE INGREDIENT IBUPROFEN 200MG: Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug) in an easy-to-swallow capsulecompare to the active ingredient in Motrin IB Liquid Gels
  • SMALLER THAN REGULAR SOFTGELS: Our A+ Health Ibuprofen Dye-Free Mini Softgels are about 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier to swallow. These dye-free softgels are great for those with allergies and sensitivities to dyes.
  • PAIN RELIEF: Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
  • DYE-FREE: Contains 180 dye-free, mini liquid-filled capsules, perfect for temporary relief from most common aches and pains while youre on-the-go.
  • EASY TO SWALLOW: Don't let pain get in your way! Smaller sized softgels help you past the hurdle of a large pill so you can get back on track


Our A+ Health Ibuprofen Dye-Free Mini Softgels are designed to reduce fever symptoms and provide temporary relief from minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis. A+ Health Ibuprofen Dye-Free Mini Softgels contain the active ingredient Ibuprofen 200mg, which compares to the active ingredient in Motrin IB Liquid Gels. Ibuprofen is an NSAID that is designed to reduce fever symptoms and alleviate aches, pain and inflammation. The ibuprofen is in liquid form and contained inside a softgel capsule, providing fast-acting relief in an easy-to-swallow mini softgel. These dye-free softgels are great for those with allergies and sensitivities to dyes. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen Dye-Free Mini Softgels. Read the full package before use. Contains 180 softgels. FDA Disclaimer: These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.

Shipping and Returns

  • We offer tracked shipping on all orders. Tracking information will be shared as soon as the order is dispatched.
  • Please check the delivery estimate before adding a product to the cart. This is displayed for every product on the website.
  • Available shipping methods and charges will be displayed at the time of checkout, depending on your exact location.
  • All customers are entitled to a return window of 14 days, starting from the date of delivery of the product(s).
  • Customers are advised to read our return policy for details of the return process, eligibility, refunds as well as cancellations or exchanges.
  • In case of any issues or concerns about Shipping or Returns, please contact us and we will be happy to help.
A+Health Dye-Free Ibuprofen 200 Mg Mini Softgels, Pain Reliever/Fever Reducer (NSAID), 180 Count

A+Health.

A+Health Dye-Free Ibuprofen 200 Mg Mini Softgels, Pain Re...

S/178.74 S/297.89
Save 40.0% (S/119.15)